Approximation L2-invariants by Their Finite-Dimensional Analogues.

W. Lück

Geometric and functional analysis (1994)

  • Volume: 4, Issue: 4, page 455-482
  • ISSN: 1016-443X; 1420-8970/e

How to cite


Lück, W.. "Approximation L2-invariants by Their Finite-Dimensional Analogues.." Geometric and functional analysis 4.4 (1994): 455-482. <>.

author = {Lück, W.},
journal = {Geometric and functional analysis},
keywords = {CW-complex; fundamental group; -Betti numbers; covering},
number = {4},
pages = {455-482},
title = {Approximation L2-invariants by Their Finite-Dimensional Analogues.},
url = {},
volume = {4},
year = {1994},

AU - Lück, W.
TI - Approximation L2-invariants by Their Finite-Dimensional Analogues.
JO - Geometric and functional analysis
PY - 1994
VL - 4
IS - 4
SP - 455
EP - 482
KW - CW-complex; fundamental group; -Betti numbers; covering
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.